Authors: | Baralić, Đorđe Gutman, Ivan Popović, Branislav |
Affiliations: | Mathematics Mathematical Institute of the Serbian Academy of Sciences and Arts |
Title: | Solution of the Türker Inequality | Journal: | Kragujevac Journal of Science | Volume: | 26 | First page: | 13 | Last page: | 18 | Issue Date: | 2004 | Rank: | M24 | ISSN: | 1450-9636 | Publisher: | Univerzitet u Kragujevcu, Prirodno-matematički fakultet |
Show full item record
Google ScholarTM
Check
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.